# SDR SWAA2012040202721

- Difficulty date: March 31, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 33,648 hours, 22,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 803925
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK & CHARGER PER MM.
